# SDR DALA20190221089

- Difficulty date: February 19, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 60,685 hours, 22,135 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 727i-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CRACK TRACK RBBL 13.80 AT LEVEL BS 727I AND BS 747 AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON CARGO TRACK AT RBBL 13.80 BTW BS727F+11" AND BS747+11" AS PER B737-800 SRM 53-00-53 REPAIR 3.
